MAUDE Adverse Event Report: K2M, INC. LATERAL PLATE, 1 LEVEL; SIZE 14; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. LATERAL PLATE, 1 LEVEL; SIZE 14; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 4508-41F14
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that two cayman mi self-starting screws passed through a cayman mi lateral plate during final locking intra-operatively.The procedure was completed successfully with a 30-minute surgical delay by using replacement screws and a larger plate.This report captures the plate.
 
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
LATERAL PLATE, 1 LEVEL; SIZE 14
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24005281
Report Number3004774118-2026-00008
Device Sequence Number9250286
Product Code KWQ
UDI-Device Identifier10888857094406
UDI-Public10888857094406
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4508-41F14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown